# SDR CA980305005

- Difficulty date: February 18, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,128 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Part number: 3022375
- Condition: Worn
- Location: Nr 2 Engine
- Component: Hmu Pump, Hamstd, 7863913L13
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT ABORTED TAKEOFF DUE TO #2 ENGINE OIL PRESSURE FLUCTUATING 45-60 POUNDS. INSPECTION FOUND THE HYDRO MECHANICAL UNIT FUEL PUMP GARLOC SEAL LEAKING. THE GARLOC SEAL WAS REPLACED AND THE AIRCRAFTRETURNED TO SERVICE.
